Abstract and Applied Analysis

Properness and Topological Degree for Nonlocal Reaction-Diffusion Operators

N. Apreutesei and V. Volpert

Full-text: Open access

Abstract

The paper is devoted to integro-differential operators, which correspond to nonlocal reaction-diffusion equations considered on the whole axis. Their Fredholm property and properness will be proved. This will allow one to define the topological degree.

Article information

Source
Abstr. Appl. Anal., Volume 2011 (2011), Article ID 629692, 21 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313171151

Digital Object Identifier
doi:10.1155/2011/629692

Mathematical Reviews number (MathSciNet)
MR2793788

Zentralblatt MATH identifier
1215.35089

Citation

Apreutesei, N.; Volpert, V. Properness and Topological Degree for Nonlocal Reaction-Diffusion Operators. Abstr. Appl. Anal. 2011 (2011), Article ID 629692, 21 pages. doi:10.1155/2011/629692. https://projecteuclid.org/euclid.aaa/1313171151


Export citation